Ask The Doctor > Pending > Hair Breakage

Hair Breakage

Patient: I have always had thin, fine hair. I have ben taking supplements and vitamins (B complex, biotin, etc) for over a year and have noticed that my hair breakage at the ends has stopped. However, my hair is breaking like crazy at the crown now. I have been doing everything obvious (changed products, etc) to help this. I have had my thyroid tested many, many times over the years (had infertility issues – miscarriages) and my thyroid functions have been normal. Less than 2 years ago I was tested again because I was feeling extremely anxious and was having heat intolerance and my levels were normal. I take Singulair, Simvastatin, Xyzal and BC pills. I am 47 years old, thin and in great physical shape. I exercise regularly. Could one of these medications be causing my hair to snap off?

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment